# SDR JYER20160209001

- Difficulty date: February 9, 2016
- Submitted: February 11, 2016
- Operation: General aviation
- Aircraft: N617CK
- Make and model: Skrsky S61N
- Aircraft serial: 61164
- Aircraft time: 20,447 hours
- Engine: Ge CT581402
- Engine time: 23,260 hours
- System (JASC): 8300 · Accessory Gearboxes
- Part: Bearing
- Part number: HDB10212
- Part serial: TMKAF053
- Condition: Worn
- Location: Accessory Drive
- Part time: 233 hours, 233 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED FROM AIRCRAFT DUE TO AN IN FLIGHT NR 2 ENGINE CHIP LIGHT.  THE FRONT FRAME ACCESSORY DRIVE GEARBOX CHIP WAS REMOVED AND DETERMINED TO BE THE SOURCE OF THE LIGHT.  THE MATERIAL FOUND ON THE CHIP DETECTOR HAD ALL THE APPEARANCES OF A PORTION OF A GEAR TOOTH FROM THE ACCESSORY DRIVE GEARBOX OR FRONT FRAME ACCESSORY DRIVE.  THE ENGINE WAS SHIPPED TO THE FACILITY AND THE ACCESSORY PACKAGE WAS REMOVED AND REVEALED A CHIPPED TOOTH ON THE ACCESSORY DRIVE GEARBOX PINION GEAR.  THE PINION GEAR BEARINGS WERE FAILING AS INDICATED BY EXCESSIVE AXIAL PLAY.  MIGRATION OF THE PINION GEAR AWAY FROM THE BEVEL GEAR IS EVIDENCED BY A WEAR PATTERN HIGH AND TOWARDS THE HEEL OF THE BEVEL GEAR. GROOVES WERE BEGINNING TO FORM ON THE HEEL OF THE BEVEL GEAR.
